MAUDE Adverse Event Report: HALYARD - IRVINE HOMEPUMP C-SERIES, 125 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

HALYARD - IRVINE HOMEPUMP C-SERIES, 125 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C125050
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 18-jul-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced five different incidences, which were associated with separate units, involving a single patient.This is the fourth of five reports.Refer to 2026095-2017-00136 for the first event.Refer to 2026095-2017-00137 for the second event.Refer to 2026095-2017-00138 for the third event.Refer to 2026095-2017-00140 for the fifth event.Fill volume: unknown.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.It was reported that the infusion was too quick.The drug infused in five to twelve hours instead of 24 hours.No further information was provided.
 
Additional Manufacturer Narrative
The received sample pump was refilled with 0.9% of saline using the repeater pump to the nominal value of 125ml.Infusion was observed and the flow accuracy test was performed.After 18.75 hours of testing, the pump yielded a flow rate of 5.02ml/hr, which is within specifications with a +/-15% tolerance.The pressure pot was performed on the flow restrictor without the filter.The tubing was detached from the pump and connected to a pressure gauge.The average bladder pressure used was 9.46psi.The flow restrictor yielded a flow rate of 4.93ml/hr, which is within specifications with a +/-15% tolerance.The evaluation summary concluded that fast flow was not observed for the pump.During the flow accuracy test, the pump met specifications.During pressure pot testing, the flow restrictor met specifications using the average bladder pressure.Use review was conducted, there was no sufficient information provided by the customer to determine if the product was used in accordance with instructions or if the user or facility conditions were contributors to the incident.It was concluded that customer is not new or inexperienced and that medication was not a contributor to the incident of fast flow.Root cause could not be determined.All information reasonably known as of 25-sep-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 11-aug-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
HOMEPUMP C-SERIES, 125 ML, 5 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6727941
Report Number2026095-2017-00139
Device Sequence Number738757
Product Code MEB
UDI-Device Identifier10680651442717
UDI-Public10680651442717
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/27/2018
Device Model NumberC125050
Device Catalogue Number101356300
Device Lot Number0202547106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2017
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer07/20/2017
09/15/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date08/15/2017
10/10/2017
Patient Sequence Number1
Patient Age72 YR
Patient Weight63